# SDR SWAA102628

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 11,869 hours, 7,130 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 7280040000
- Part serial: 6530
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ON CLIMBOUT TOWER ADVISED, SOMETHING STREAMING OUT OF LT WING.  VISUALLY CONFIRMED.  REMOVED AND REPLACED LT FUEL VENT FLOAT VALVE AND PRESSURE RELIEF VALVE PER MM.
